- December 29, 2015 at 12:47 pm #172026
leahncParticipantTopics: 1Replies: 0
Hi. Just wondered what caused my Thrush?
I was on Flagyl 500mg 2x day + Biaxin 500mg 2x day + Prevacid 30mg 1x day for h pylori infection that I might not even have. I took them all together for 7 days was supposed to be 14 days. To my surprise I developed oral thrush. I was surprised because during treatment I was drinking 8 ounces of Kefir, taking 1 tablet of acidophilus and eating greek yogurt occasionally. I was almost 95% sugar free before I started the antibiotics but added the store bought sugary Kefir to my daily therapy because I read it was better than pills for avoiding C-Diff and Thrush after treatment. I ate pretty healthy but did have a few days where I overindulged in cookies and sweets (It was Christmas).
Anyone have an idea why Thrush developed despite my best efforts to intake good bacteria? Was the antibiotics eating all the probiotics? I took them 3 to 4 hours apart. My mouth was also super dry from the Flagyl even though I was drinking a lot of water. I will never take Flagyl again. My gastrointerologist told me to go off everything until after my Endoscopy. I am now on 10 mg clotrimazole lozenges for oral thrush Not sure its related, but I had a deep tissue massage in one area of my back 2 days before I got thrush? Im grasping at straws? I thought I was doing everything right? Thanks for readingDecember 29, 2015 at 2:08 pm #172028
SimonWontGiveUpParticipantTopics: 1Replies: 3
For six months I did exactly the same thing as you – guessed the problem, guessed why the problems were appearing, changed treatments constantly and cheated by eating things I shouldn’t do. If I were you I would get tested by a nutritional and environmental lab. This is the one I used in the UK (http://www.biolab.co.uk//) there will be ones similar in the US.
I did a urine test to check yeast and bacterial markers which include Cdiff levels. Then worked with a nutitionist on a strict diet and targeted probiotic plan. No more guessing, no more cheating & no more symptoms!December 29, 2015 at 3:46 pm #172032
rasterParticipantTopics: 104Replies: 6838
I wanted to mention that antibiotics cause yeast problems and same with birth control, so this is why you might have thrush. Additionally, the antifungal drugs have about 40% effectiveness level so it may or may not work. Kefir contains candida too and doesn’t have a high success rate for consuming it on this forum.
The topic ‘Antibiotics/Oral Thrush – What did I do wrong?’ is closed to new replies.